Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor withdrawal symptoms! FaithT

Posted by Jiggitykid on September 1, 2004, at 15:46:43

In reply to Re: Effexor withdrawal symptoms! FaithT, posted by Jiggitykid on September 1, 2004, at 15:44:32

FaithT - One more thing: when you search for a counselor on the aapc website, search under your state. You will get a much longer list than under your area code or zip code (unless you live in a very large city). Take care!!!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Jiggitykid thread:12459
URL: http://www.dr-bob.org/babble/20040830/msgs/385330.html